# SDR SWIA200820658

- Difficulty date: October 29, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 15,170 hours, 13,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, PASSENGER DOOR FORWARD FILLET CRACKED IN STEP RADIUS AT HANDRAIL SUPPORT AND MID STEP RADIUS.  REPAIRED PER REO.
